# SDR FDEA202405090633

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 66,351 hours, 25,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 140N260214
- Condition: Gouged
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WAS VERY DIFFICULT TO OPEN. AFTER OPENING  AND INSPECTING DOOR FRAME AREA, FOUND GOUGING AND  METAL SHAVINGS ON ROLLER TRACK NEAR S10094 NO. 1  DOOR LOCK SENSOR.  PERFORMED APPROVED REPAIR TO ROLLER TRACK NEAR S100094 NO. DOOR LOCK IAW AMM 52-11-37-8-99.  GOUGE WAS IN LIMITS (0.040). CLEAN AREA AND PERFORMED HFEC INSPECTION TO REWORK ROLLER IAW NDT PART 6, 51-00-01/51-00-19. NO CRACKS NOTED.  DOOR OPENS AND CLOSES NORMAL IAW AMM  51-11-00-2.
